| Catalog Number |
168-300 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported ¿deflation¿ and "removal from textured to smooth due to the concerns of the product".This record is for the right-side.Device remains implanted.The device will be returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6 device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ anxiety-product/ procedure: unable to observe through visual inspection as it is a physiological phenomenon.¿deflation: observed an opening through microscopic inspection assessed as unidentified (tear) opening none of the other observations performed during the device analysis ( creases) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported ¿deflation¿ and "removal from textured to smooth due to the concerns of the product".This record is for the right-side.Device was explanted.